Communications in Mathematical Physics

Determinants of Laplacians

Peter Sarnak

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 110, Number 1 (1987), 113-120.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159171

Mathematical Reviews number (MathSciNet)
MR0885573

Zentralblatt MATH identifier
0618.10023

Subjects
Primary: 58G25
Secondary: 58G10 81E99

Citation

Sarnak, Peter. Determinants of Laplacians. Comm. Math. Phys. 110 (1987), no. 1, 113--120. https://projecteuclid.org/euclid.cmp/1104159171


Export citation